MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 1610100
Medical Device Problem Code Insufficient Cooling (1130)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to hamiton medical ag: fan failure.No further information received.Patient involvement is also unknown.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is: (b)(4).
 
Event or Problem Description
The following was reported to hamiton medical ag: fan failure no further information received.Patient involvement is also unknown.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is: (b)(4).Hamilton medical ag complaint number: (b)(4).Follow-up 1 - corrected information: **udi related data quality updates only** field d4 was updated with full udi information.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is: (b)(4).Hamilton medical ag complaint number: (b)(4).Follow-up 1 - corrected information: **udi related data quality updates only** field d4 was updated with full udi information.Updated fields: b4, d1, d3, d4, g4, g6, h2, h4, h11.Follow-up 2 - additional information: the entry fields b4, g6, h2, h3, h6 and h11 have been updated.It was reported that the device generated a "fan failure" alarm.No patient involvement.Consequently, the event did not cause or contribute to a death or serious injury to a patient.The customer did not provide event logs for analysis.A replacement fan was shipped to the customer.No confirmation was received regarding the resolution of the issue.Although the outcome could not be verified, it is assumed that the issue was resolved by replacing the fan, as no further complaints have been reported.
 
Event or Problem Description

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ   7402
Manufacturer Contact
christof mueller
via crusch 8
bonaduz, 7402
SZ   7402
MDR Report Key19699294
Report Number3001421318-2024-01632
Device Sequence Number20777391
Product Code CBK
UDI-Device Identifier07630002813556
UDI-Public(01)07630002813556(21)4864(11)230615(240)1610100
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1610100
Device Catalogue Number1610100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by Manufacturer06/17/2024
06/17/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date11/11/2024
07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown